# SDR GTIA040817

- Difficulty date: October 17, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Engine: Pwa JT8D*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE LOOSE.  SECURED DOOR HANDLE ON DOOR IAW MD-80, MM 52-61-00.  OPS CHECK GOOD.
